# SDR AALA202211037031

- Difficulty date: October 19, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 84,253 hours, 10,942 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 115W357049
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CRACK IN LEFT WING REAR SPAR PANEL ATTACHMENT BRACKET LOCATED AT INBOARD REAR SPAR STATION (IRSS) 955. REPLACED BRACKET PER SRM 51-40-02-0G.
